MathSciNet Relay Station
MathSciNet bibliographic data
MR857926 (88a:17041) 17C10 (17C20)
González, Santos; Martínez, Consuelo Order relation in Jordan rings and a structure theorem. Proc. Amer. Math. Soc. 98 (1986), no. 3, 379–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement